# SDR UIEA2025112001317

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 101,077 hours, 21,615 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP147
- Part serial: S6772
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S O2 TEST LEVER ON O2 MASK BOX BROKEN.  REMOVED & REPLACED F/O O2 MASK STOWAGE BOX IAW AMM 35-11-00/501, AND 35-11-51. OPS & LEAK CHECKED GOOD.
